# SDR SWAA2024040959634

- Difficulty date: March 5, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 39,033 hours, 18,128 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE FIXED TRAILING EDGE ORSS 276 DEFLECTION CONTROL RIB AREA LT WING.   REPLACED NEW SUPPORT ANGLE FIXED TRAILING EDGE ORSS 276 DEFLECTION CONTROL RIB AREA LT WING IAW B737-800 SRM 51-40-02-0G-0 AND DWG 115A6200 SHEET 17 REV A.
